Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Abdominal pain, vomitting, high temperature, headache, ulcers on mouth, lips. Suggestions?

my daughter has been ill for 3 days she began with abdoinal pains and some vominting, then she had a high temprature. then she had a headache she is eating and drinking now but still has a high temp and headache. she now has some ulcers on her mouth and lips she also looks red in the lips and gums. she appears to be ok when taking neurafen but goes down hill fast when it wears off.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you.
probably your daughter is suffering from viral fever.
pain & vomiting has subsided but now the problem is fever & headache.
oral ulcer may be occured during an immunocompromized state(eg-viral fever).
continue the drug for a total duration of 1 week.
if the fever continuing then some common infection(enteric fever) need to be excluded.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor